# SDR DALA20181106485

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,076 hours, 23,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6706, L/P 5143190) EMERGENCY LIGHT DAMAGED AT SEAT 1C. REPLACED EMERGENCY LIGHT ASSY AT SEAT 1C.
